Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 


Maximal operators associated to multiplicative characters

Authors: Allison Lewko and Mark Lewko
Journal: Proc. Amer. Math. Soc. 142 (2014), 3315-3323
MSC (2010): Primary 11L40, 42B05
Published electronically: July 9, 2014
MathSciNet review: 3238409
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the natural analogue of the Carleson-Hunt inequality fails for multiplicative characters.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11L40, 42B05

Retrieve articles in all journals with MSC (2010): 11L40, 42B05

Additional Information

Allison Lewko
Affiliation: Microsoft Research New England, One Memorial Drive, Cambridge, Massachusetts 02142
Address at time of publication: Department of Computer Science, Columbia University, 519 CSB, 1214 Amsterdam Avenue MC 0401, New York, New York 10027

Mark Lewko
Affiliation: Department of Mathematics, The University of California Los Angeles, Los Angeles, California 90024

Received by editor(s): July 10, 2012
Received by editor(s) in revised form: September 19, 2012
Published electronically: July 9, 2014
Additional Notes: The first author was supported by a Microsoft Research Ph.D. Fellowship during the completion of this work
The second author was supported by an NSF Postdoctoral Fellowship, DMS-1204206
Communicated by: Alexander Iosevich
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.